John Sheekey
John Sheekey
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
A new family of linear maximum rank distance codes
J Sheekey
arXiv preprint arXiv:1504.01581, 2015
On embeddings of minimum dimension of
M Lavrauw, J Sheekey, C Zanella
Designs, Codes and Cryptography 74 (2), 427-440, 2015
Subspaces of matrices with special rank properties
JG Dumas, R Gow, G McGuire, J Sheekey
Linear algebra and its applications 433 (1), 191-202, 2010
Semifields from skew polynomial rings
M Lavrauw, J Sheekey
Advances in Geometry 13 (4), 583-604, 2013
New semifields and new MRD codes from skew polynomial rings
J Sheekey
Journal of the London Mathematical Society, 2019
Further generalisations of twisted Gabidulin codes
S Puchinger, J Sheekey
arXiv preprint arXiv:1703.08093, 2017
Rank-metric codes, linear sets, and their duality
J Sheekey, G Van de Voorde
Designs, Codes and Cryptography, 1-21, 2019
A Characterization of the Number of Roots of Linearized and Projective Polynomials in the Field of Coefficients
G McGuire, J Sheekey
Finite Fields and Their Applications 57, 68-91, 2019
On the maximal cross-correlation of algebraically constructed Costas arrays
K Drakakis, R Gow, S Rickard, J Sheekey, K Taylor
IEEE transactions on information theory 57 (7), 4612-4621, 2011
On primitive elements in finite semifields
R Gow, J Sheekey
Finite Fields and Their Applications 17 (2), 194-204, 2011
13 MRD codes: constructions and connections
J Sheekey
Combinatorics and Finite Fields: Difference Sets, Polynomials …, 2019
Orbits of the stabiliser group of the Segre variety product of three projective lines
M Lavrauw, J Sheekey
Finite Fields and Their Applications 26, 1-6, 2014
Rank properties of subspaces of symmetric and hermitian matrices over finite fields
JG Dumas, R Gow, J Sheekey
Finite Fields and Their Applications 17 (6), 504-520, 2011
On rank problems for subspaces of matrices over finite fields
J Sheekey
University College Dublin, 2011
Subgeometries in the André/Bruck–Bose representation
S Rottey, J Sheekey, G Van de Voorde
Finite Fields and Their Applications 35, 115-138, 2015
Canonical forms of 2× 3× 3 tensors over the real field, algebraically closed fields, and finite fields
M Lavrauw, J Sheekey
Linear Algebra and its Applications 476, 133-147, 2015
Constant rank-distance sets of hermitian matrices and partial spreads in hermitian polar spaces
R Gow, M Lavrauw, J Sheekey, F Vanhove
arXiv preprint arXiv:1208.1903, 2012
Classification of subspaces in and orbits in ⊗Fr
M Lavrauw, J Sheekey
Journal of Geometry 108 (1), 5-23, 2017
Rank-metric codes
E Gorla
arXiv preprint arXiv:1902.02650, 2019
Rank metric codes and zeta functions
I Blanco-Chacón, E Byrne, I Duursma, J Sheekey
Designs, Codes and Cryptography 86 (8), 1767-1792, 2018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20